# SDR AALA20040802

- Difficulty date: August 2, 2004
- Submitted: August 4, 2004
- Operation: Air carrier
- Aircraft: N432AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49350
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - CEILING EMERGENCY LIGHT AT ROWS 18 TO 21 INOPERATIVE.  TIGHTENED LOOSE CONNECTOR ON BATTERY PACK FOR CEILING EMERGENCY LIGHT AT ROWS 18 TO 21.  SYSTEM GROUND CHECKED NORMAL OPERATION.
